# SDR SWAA2025040720989

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 72,199 hours, 37,964 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE ON BOTH PFDS - CAPT SIDE UNRELIABLE. LOST AIRSPEED / ALTITUDE / EECS ON ALTN / SPEED TRIM FAIL.<[01] R&R FO?S AIR DATA MODULE IAW AMM 34-21-04;[02] R&R FO?S AIR DATA MODULE IAW AMM 34-21-04 A/C RECERTIFIED TO CAT III STATUS PER MT 734-00-03 VERIFICATION # 46983
